MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS MAXBRAID - BLUE/WHITE WITH NEEDLES; SPORTS MED INSTRUMENT

ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS MAXBRAID - BLUE/WHITE WITH NEEDLES; SPORTS MED INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the surgery, the tip of inserter was fractured during use, and the fractured piece of inserter has been retained in the patient's body.This happened with 2 inserters; a piece from each is still within the patient.No further information is known.
 
Additional Manufacturer Narrative
(b)(4).G2: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : not returned.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d2, g3, h1, h2, h3, h4, h6, h10, h11.Correction: d4 (exp date, udi).Reported event was confirmed as visual examination of the returned products identified both returned products have fractured tips and not all of the pieces were returned.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JUGGERKNOT SOFT ANCHORS MAXBRAID - BLUE/WHITE WITH NEEDLES
Common Device Name
SPORTS MED INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18920234
Report Number0001825034-2024-00717
Device Sequence Number17745128
Product Code MBI
UDI-Device Identifier00880304509641
UDI-Public(01)00880304509641(17)280318(10)0002500707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number912068
Device Lot Number0002500707
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
0001825034-2024-00716
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose